Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18576
Title: Characters of U(gl(n))-reflection equation algebra
Authors: Mudrov, A
First Published: Jun-2002
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2002, 60 (3), pp. 283-291
DOI Link: 10.1023/A:1016283527111
ISSN: 0377-9017
Links: http://hdl.handle.net/2381/18576
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.